MAUDE Adverse Event Report: STERIS CORPORATION RELIANCE; DRYING AND STORAGE CABINET

STERIS CORPORATION RELIANCE; DRYING AND STORAGE CABINET
Model Number RELIANCE 6500
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation of this event is currently in progress.A follow-up report will be submitted when additional information becomes available.
 
Event or Problem Description
The user facility reported that the door to their 6000 series reliance endoscope drying and storage cabinet fell off while an employee was retrieving a scope.No report of injury.

Brand Name
RELIANCE
Common Device Name
DRYING AND STORAGE CABINET
Manufacturer (Section D)
STERIS CORPORATION
6100 heisley rd
mentor OH 44060
Manufacturer (Section G)
STERIS CORPORATION
6100 heisley rd
mentor OH 44060
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key23923667
Report Number3003950207-2025-00013
Device Sequence Number15706416
Product Code PUP
UDI-Device Identifier00724995229528
UDI-Public(01)00724995229528(11)241129
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRELIANCE 6500
Device Catalogue NumberREL650012EM
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2025
Initial Report FDA Received Date12/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown